# SDR UALA2012042002366

- Difficulty date: April 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 87,669 hours, 10,603 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MID LAV LOWER FWD AND SIDE LIGHT INOP.   REPLACED EMERGENCY LIGHTING STRIP.
